Convert ICD-9-CM Diagnosis 965.09 to ICD-10-CM

ICD-9-CM 965.09 converts approximately to:
  • 2021 ICD-10-CM T40.2X1A Poisoning by other opioids, accidental (unintentional), initial encounter
    or:
  • 2021 ICD-10-CM T40.2X2A Poisoning by other opioids, intentional self-harm, initial encounter
    or:
  • 2021 ICD-10-CM T40.2X3A Poisoning by other opioids, assault, initial encounter
    or:
  • 2021 ICD-10-CM T40.2X4A Poisoning by other opioids, undetermined, initial encounter
    or:
  • 2021 ICD-10-CM T40.601A Poisoning by unspecified narcotics, accidental (unintentional), initial encounter
    or:
  • 2021 ICD-10-CM T40.602A Poisoning by unspecified narcotics, intentional self-harm, initial encounter
    or:
  • 2021 ICD-10-CM T40.603A Poisoning by unspecified narcotics, assault, initial encounter
    or:
  • 2021 ICD-10-CM T40.604A Poisoning by unspecified narcotics, undetermined, initial encounter
    or:
  • 2021 ICD-10-CM T40.691A Poisoning by other narcotics, accidental (unintentional), initial encounter
    or:
  • 2021 ICD-10-CM T40.692A Poisoning by other narcotics, intentional self-harm, initial encounter
    or:
  • 2021 ICD-10-CM T40.693A Poisoning by other narcotics, assault, initial encounter
    or:
  • 2021 ICD-10-CM T40.694A Poisoning by other narcotics, undetermined, initial encounter

Note: approximate conversions between ICD-9-CM codes and ICD-10-CM codes may require clinical interpretation in order to determine the most appropriate conversion code(s) for your specific coding situation.

Source: 2021 ICD-10-CM CMS General Equivalence Mappings.